Cold turkey or gradual?
kittenkat wrote (see)
I can have quite extreme reactions to drugs, I remember having to go onto a high dose of systemic steroids when my UC was really bad. The drugs made me more ill than the colitis, and I had drug induced depression, and it was bad.........
Cup of tea?
Does your face look funny if I make you laugh LB?
Hope the steroids kick in soon. x
Quick post (( )) all round.
In bold so they're extra strong.
Does your face look funny if I make you laugh LB?Hope the steroids kick in soon. x
I look like the Joker, post stroke!
I'm an MD and runner and have come off SSRIs with no difficulty and have helped others do the same.
By using supplements that are precursors to the SSRIs you cabn taper without difficulty. I can be found at
I can help others with this issue.....Don
Visit the official Runner's World page
Follow Runner's World on Twitter
Other Natmag-Rodale Sites
Run For Charity
About Runner's World
Runner's World is a publication of Hearst Magazines UK which is the trading name of The National Magazine Company Ltd, 72 Broadwick Street, London, W1F 9EP. Registered in England 112955. All rights reserved.
Website powered by: Immediate Media Company Limited. | © Runner's World 2002-2013 |